# SDR USAA2009062991636

- Difficulty date: June 10, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545833212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q3 CHECK - LEVEL 2 CORROSION ON CABIN FLOOR STRUCTURE CHORD ZEE AT BS 270, LBL 10 - RBL 11, WL 208.  REPAIRED CABIN FLOOR STRUCTURE CHORD ZEE AT BS 270, LBL 10 - RBL 11, WL 208 IAW B737 SRM 51-70-11.
